SciELO - Scientific Electronic Library Online

 
vol.28 issue3FUZZY PARA - LINDELOF SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.28 no.3 Antofagasta Dec. 2009

http://dx.doi.org/10.4067/S0716-09172009000300007 

Proyecciones Journal of Mathematics
Vol. 28, N° 3, pp. 271-283, December 2009.
Universidad Católica del Norte
Antofagasta - Chile


M-FUZZIFYING BASES *


Xiu Xin
Fu-Gui Shi

Beijing Institute Of Technology, China


Correspondencia a:


Abstract

In this paper, we continue the study of M-fuzzifying matroids. We define the notion of an M-fuzzifying base and discuss some properties of the dual matroids of basic M-fuzzifying matroids.

Keywords: M-fuzzifying bases; M-fuzzifying matroids; Dual matroids.

Mathematics Subject Classification (2000): 05B35, 52B40.



References

[1] P. Dwinger, Characterizations of the complete homomorphic images of a completely distributive complete lattice I, Indagationes Mathematicae (Proceedings) 85, pp. 403-414, (1982).

[2] G. Gierz, et al., Continuous Lattices and Domains, Cambridge University Press, Cambridge, (2003).

[3] R. Goetschel, W. Voxman, Bases of fuzzy matroids, Fuzzy Sets and Systems 31, pp. 253-261, (1989).

[4] H.-L. Huang, F.-G. Shi, M-fuzzy numbers and their properties, Information Sciences 178, pp. 1141-1151, (2008).

[5] H.-J. Lai, Matroid Theory, Higher Education Press, Beijing (in Chinese), (2002).

[6] C. V. Negoita, D. A. Ralescu, Applications of Fuzzy Sets to Systems Analysis, Interdisciplinary Systems Research Series, vol. 11, Birkhaeuser, Basel, Stuttgart and Halsted Press, New York, (1975).

[7] J. G. Oxley, Matroid Theory, Oxford University Press, New York, (1992).

[8] F.-G. Shi, Theory of Lß-nested sets and La-nested sets and its applications, Fuzzy Systems and Mathematics 4, pp. 65-72 (in Chinese), (1995).

[9] F.-G. Shi, M-fuzzy sets and prime element nested sets, J. Mathematical Research and Exposition 16, pp. 398-402 (in Chinese), (1996).

[10] F.-G. Shi, Theory of molecular nested sets and its applications, J. Yantai Teachers University (Natural Science) 1, pp. 33-36 (in Chinese), (1996).

[11] F.-G. Shi, M-fuzzy relation and M-fuzzy subgroup, J. Fuzzy Mathematics 8, pp. 491-499, (2000).

[12] F.-G. Shi, A new approach to the fuzzification of matroids, Fuzzy Sets and Systems 160, pp. 696-705, (2009).

[13] F.-G. Shi, (L, M)-fuzzy matroids, Fuzzy Sets and Systems 160, pp. 2387-2400, (2009).

[14] G.-J. Wang, Theory of topological molecular lattices, Fuzzy Sets and Systems 47, pp. 351-376, (1992).

[15] D. J. A. Welsh, Matroid Theory, Oxford University Press, New York, (1976).

Xiu Xin
Department of Mathematics
Beijing Institute of Technology
Beijing, 100081
P. R. China
e-mail : xinxiu518@163.com;


Fu-Gui Shi
Department of Mathematics
Beijing Institute of Technology
Beijing, 100081
P. R. China
e-mail : fuguishi@bit.edu.cn


Received : October 2009. Accepted : October 2009

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License